# SDR USAA2014073000004

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 17,644 hours, 6,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT PLASTIC COVER BROKEN BY L1 DOOR.  REPLACED L1 DOOR EMER LIGHT LENS AS NEEDED.  OK FOR SERVICE.
